# SDR SWAA2022072030210

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 47,379 hours, 28,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FORWARD SERVICE DOOR GIRT BAR IS DIFFICULT TO INSTALL AND REMOVE. / [01] ADJUSTED GIRT BAR PER SIP. OPS CHECK GOOD.
